# SDR AALA202004249006

- Difficulty date: April 23, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 57,549 hours, 16,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 22815
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHTS, FLOOR PROXIMITY, FIRST CLASS, INOPERATIVE.  REMOVED AND REPLACED BATTERY M10952 (EMERGENCY POWER SUPPLY UNIT) PER AMM 33-51-07-902-001, OPERATIONAL CHECK GOOD. [SEE ASSOCIATED REPORT AALA202004249004 FOR OTHER PART REPLACEMENT]
